`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 18,Number 4,     August 2007

1

An invariant set generated by the domain topology for parabolic semiflows with small diffusion   Pages : 613 - 626

Nils Ackermann,  Thomas Bartsch and Petr Kaplický

 Abstract       Full Text      Related Articles

2

Rapid perturbational calculations for the Helmholtz equation in two dimensions   Pages : 627 - 636

Sang-Yeun Shim,  Marcos Capistran and Yu Chen

 Abstract       Full Text      Related Articles

3

Nonexistence of locally self-similar blow-up for the 3D incompressible Navier-Stokes equations   Pages : 637 - 642

Thomas Y. Hou and Ruo Li

 Abstract       Full Text      Related Articles

4

Weak geodesic flow and global solutions of the Hunter-Saxton equation   Pages : 643 - 656

Jonatan Lenells

 Abstract       Full Text      Related Articles

5

Singular perturbations of finite dimensional gradient flows   Pages : 657 - 675

Chiara Zanini

 Abstract       Full Text      Related Articles

6

Reversibility and equivariance in center manifolds of nonautonomous dynamics   Pages : 677 - 699

Luis Barreira and Claudia Valls

 Abstract       Full Text      Related Articles

7

A note on a non-local Kuramoto-Sivashinsky equation   Pages : 701 - 707

Jared C. Bronski,  Razvan C. Fetecau and Thomas N. Gambill

 Abstract       Full Text      Related Articles

8

Existence of a semilinear elliptic system with exponential nonlinearities   Pages : 709 - 718

Dongho Chae

 Abstract       Full Text      Related Articles

9

Uniform stabilization of an electromagnetic-elasticity problem in exterior domains   Pages : 719 - 746

Marcio V. Ferreira and Gustavo Alberto Perla Menzala

 Abstract       Full Text      Related Articles

10

Generation results for elliptic operators with unbounded diffusion coefficients in $L^p$- and $C_b$-spaces   Pages : 747 - 772

Simona Fornaro and Luca Lorenzi

 Abstract       Full Text      Related Articles

11

Exponential stability of a state-dependent delay system   Pages : 773 - 791

István Györi and Ferenc Hartung

 Abstract       Full Text      Related Articles

12

Existence, uniqueness, and stability of periodic solutions of an equation of duffing type   Pages : 793 - 807

Hongbin Chen and Yi Li

 Abstract       Full Text      Related Articles

13

Positive solution for a nonlinear stationary Schrödinger-Poisson system in $R^3$   Pages : 809 - 816

Zhengping Wang and Huan-Song Zhou

 Abstract       Full Text      Related Articles

14

The return times set and mixing for measure preserving transformations   Pages : 817 - 827

Rui Kuang and Xiangdong Ye

 Abstract       Full Text      Related Articles

15

Preimage entropy for random dynamical systems   Pages : 829 - 851

Yujun Zhu

 Abstract       Full Text      Related Articles